# SDR CA070108001

- Difficulty date: January 3, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 19,007 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED NO NOSE GEAR. (TC NR 20070108001)
